# SDR ASAA12510938

- Difficulty date: January 12, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 18,156 hours, 5,534 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: MS280341
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU EGT HAS HISTORY OF INDICATING LOW AND ERRONEOUS.  REPLACED APU INLET TEMP SENSOR PER AMM 49 61 31 OK.
